All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

May 2012 , Volume 11 , Issue 3

Select all articles


Bernstein estimates: weakly coupled systems and integral equations
Diogo A. Gomes and Gabriele Terrone
2012, 11(3): 861-883 doi: 10.3934/cpaa.2012.11.861 +[Abstract](894) +[PDF](429.3KB)
Heat equations and the Weighted $\bar\partial$-problem
Andrew Raich
2012, 11(3): 885-909 doi: 10.3934/cpaa.2012.11.885 +[Abstract](909) +[PDF](555.9KB)
Existence of traveling waves with transition layers for some degenerate cross-diffusion systems
Yanxia Wu and Yaping Wu
2012, 11(3): 911-934 doi: 10.3934/cpaa.2012.11.911 +[Abstract](858) +[PDF](457.2KB)
Nonexistence of solutions for nonlinear differential inequalities with gradient nonlinearities
Xiaohong Li and Fengquan Li
2012, 11(3): 935-943 doi: 10.3934/cpaa.2012.11.935 +[Abstract](804) +[PDF](352.7KB)
Multiple solutions of second-order ordinary differential equation via Morse theory
Qiong Meng and X. H. Tang
2012, 11(3): 945-958 doi: 10.3934/cpaa.2012.11.945 +[Abstract](868) +[PDF](392.0KB)
Large time behavior for the full compressible magnetohydrodynamic flows
Geonho Lee, Sangdong Kim and Young-Sam Kwon
2012, 11(3): 959-971 doi: 10.3934/cpaa.2012.11.959 +[Abstract](823) +[PDF](380.5KB)
A new regularity criterion for the 3D MHD equations in $R^3$
Sadek Gala
2012, 11(3): 973-980 doi: 10.3934/cpaa.2012.11.973 +[Abstract](906) +[PDF](307.6KB)
A hyperbolic model of spatial evolutionary game theory
Anna Lisa Amadori, Astridh Boccabella and Roberto Natalini
2012, 11(3): 981-1002 doi: 10.3934/cpaa.2012.11.981 +[Abstract](869) +[PDF](441.2KB)
Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations
Juncheng Wei and Wei Yao
2012, 11(3): 1003-1011 doi: 10.3934/cpaa.2012.11.1003 +[Abstract](917) +[PDF](366.4KB)
Carleman estimates for the Schrödinger operator and applications to unique continuation
Ihyeok Seo
2012, 11(3): 1013-1036 doi: 10.3934/cpaa.2012.11.1013 +[Abstract](983) +[PDF](545.4KB)
Schauder type estimates of linearized Mullins-Sekerka problem
Feiyao Ma and Lihe Wang
2012, 11(3): 1037-1050 doi: 10.3934/cpaa.2012.11.1037 +[Abstract](720) +[PDF](353.5KB)
A faithful symbolic extension
Jacek Serafin
2012, 11(3): 1051-1062 doi: 10.3934/cpaa.2012.11.1051 +[Abstract](794) +[PDF](355.6KB)
On asymptotic stability of solitons in a nonlinear Schrödinger equation
Alexander Komech, Elena Kopylova and David Stuart
2012, 11(3): 1063-1079 doi: 10.3934/cpaa.2012.11.1063 +[Abstract](958) +[PDF](451.6KB)
Low regularity well-posedness for the 3D Klein - Gordon - Schrödinger system
Hartmut Pecher
2012, 11(3): 1081-1096 doi: 10.3934/cpaa.2012.11.1081 +[Abstract](914) +[PDF](433.9KB)
Local well-posedness for the periodic Korteweg-de Vries equation in analytic Gevrey classes
Qifan Li
2012, 11(3): 1097-1109 doi: 10.3934/cpaa.2012.11.1097 +[Abstract](1003) +[PDF](412.6KB)
Remarks on a two dimensional BBM type equation
Amin Esfahani
2012, 11(3): 1111-1127 doi: 10.3934/cpaa.2012.11.1111 +[Abstract](1120) +[PDF](438.7KB)
The dynamics of small amplitude solutions of the Swift-Hohenberg equation on a large interval
Ling-Jun Wang
2012, 11(3): 1129-1156 doi: 10.3934/cpaa.2012.11.1129 +[Abstract](759) +[PDF](603.5KB)
One dimensional symmetry of solutions to some anisotropic quasilinear elliptic equations in the plane
Giuseppe Riey and Berardino Sciunzi
2012, 11(3): 1157-1166 doi: 10.3934/cpaa.2012.11.1157 +[Abstract](758) +[PDF](354.4KB)
A blow-up criterion for the 3D compressible MHD equations
Ming Lu, Yi Du, Zheng-An Yao and Zujin Zhang
2012, 11(3): 1167-1183 doi: 10.3934/cpaa.2012.11.1167 +[Abstract](989) +[PDF](388.6KB)
Analysis of a contact problem for electro-elastic-visco-plastic materials
Maria-Magdalena Boureanu, Andaluzia Matei and Mircea Sofonea
2012, 11(3): 1185-1203 doi: 10.3934/cpaa.2012.11.1185 +[Abstract](990) +[PDF](442.6KB)
A representational formula for variational solutions to Hamilton-Jacobi equations
David McCaffrey
2012, 11(3): 1205-1215 doi: 10.3934/cpaa.2012.11.1205 +[Abstract](883) +[PDF](356.9KB)
Limits of anisotropic and degenerate elliptic problems
Agnese Di Castro, Mayte Pérez-Llanos and José Miguel Urbano
2012, 11(3): 1217-1229 doi: 10.3934/cpaa.2012.11.1217 +[Abstract](763) +[PDF](398.6KB)
Dynamics of non-autonomous nonclassical diffusion equations on $R^n$
Cung The Anh and Tang Quoc Bao
2012, 11(3): 1231-1252 doi: 10.3934/cpaa.2012.11.1231 +[Abstract](860) +[PDF](448.3KB)
Entropy by unit length for the Ginzburg-Landau equation on the line. A Hilbert space framework
O. Goubet and N. Maaroufi
2012, 11(3): 1253-1267 doi: 10.3934/cpaa.2012.11.1253 +[Abstract](881) +[PDF](415.8KB)
The cyclicity of the period annulus of a class of quadratic reversible system
Yi Shao and Yulin Zhao
2012, 11(3): 1269-1283 doi: 10.3934/cpaa.2012.11.1269 +[Abstract](845) +[PDF](550.1KB)
Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition
Marek Fila, Kazuhiro Ishige and Tatsuki Kawakami
2012, 11(3): 1285-1301 doi: 10.3934/cpaa.2012.11.1285 +[Abstract](1036) +[PDF](434.3KB)
The Landau-de Gennes theory of nematic liquid crystals: Uniaxiality versus Biaxiality
Apala Majumdar
2012, 11(3): 1303-1337 doi: 10.3934/cpaa.2012.11.1303 +[Abstract](911) +[PDF](596.9KB)
Exponential return times in a zero-entropy process
Paulina Grzegorek and Michal Kupsa
2012, 11(3): 1339-1361 doi: 10.3934/cpaa.2012.11.1339 +[Abstract](896) +[PDF](449.3KB)
Improving sharp Sobolev type inequalities by optimal remainder gradient norms
Andrea Cianchi and Adele Ferone
2012, 11(3): 1363-1386 doi: 10.3934/cpaa.2012.11.1363 +[Abstract](857) +[PDF](512.3KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]